MAUDE Adverse Event Report: DePuy Orthopaedics Inc US MODULAR CATHCART BALL 46MM OD; Hemi Hip Implant : Hip Acetabular Metal Hemi

DePuy Orthopaedics Inc US MODULAR CATHCART BALL 46MM OD; Hemi Hip Implant : Hip Acetabular Metal Hemi
Catalog Number 136346000
Medical Device Problem Codes Degraded (1153); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury

Brand Name
MODULAR CATHCART BALL 46MM OD
Common Device Name
Hemi Hip Implant : Hip Acetabular Metal Hemi
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50156424
Report Number1818910-2026-13449
Device Sequence Number21167423
Product Code LZY
UDI-Device Identifier10603295032786
UDI-Public(01)10603295032786(17)221105(10)D17101936
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2022
Device Catalogue Number136346000
Device Lot NumberD17101936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1818910-05/18/2022-002-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown